# SDR AALA202409161430

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 42,251 hours, 4,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283W2035
- Part serial: 2367
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED TEST LIGHT ON THE BACKUP BATTERY DOOR #3 OVER WING DOOR DOES NOT COME ON IAW WORK CARD 72C80052020. MAINTENANCE REPLACED DOOR #3 OVER WING BACKUP BATTERY DOOR LH IAW AMM 52-12-24.
